International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 4, Pages 729-745

On pairwise S-closed bitopological spaces

M. N. Mukherjee

Department of Mathematics, Charu Chandra College, 22 Lake Road, Calcutta 700 029, India

Received 5 August 1982

Copyright © 1985 M. N. Mukherjee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The concept of pairwise S-closedness in bitopological spaces has been introduced and some properties of such spaces have been studied in this paper.